# SDR AWKA2019121001

- Difficulty date: December 4, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N789XJ
- Make and model: Cessna 750
- Aircraft serial: 7500289
- Aircraft time: 12,170 hours, 5,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, G, A

## Discrepancy

DURING CRUISE AT FL410, THE FLIGHT CREW NOTED THAT THE COCKPIT PAC HAD BECOME UNCONTROLLABLE IN BOTH AUTO AND MANUAL MODES. THE CREW RAN THE APPROPRIATE CHECK LIST AND WITHIN 5 MINUTES, A CABIN PAC O'TEMP MESSAGE WAS RECEIVED. THE FIGHT CREW DONNED THEIR OXYGEN MASKS AND STARTED AN EMERGENCY DESCENT AFTER OBSERVING UNCONTROLLABLE CABIN RATE PRESSURE INCREASE. ATC WAS NOTIFIED OF THE EMERGENCY. DURING THE DESCENT, A RED CABIN ALTITUDE MESSAGE POSTED ALONG WITH THE AMBER AVN HOT BAGGAGE MESSAGE. DURING THIS TIME, THE PASSENGER OXYGEN MASKS HAS ALREADY DEPLOYED. THE CREW DIVERTED TO CLE AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. EXTENSIVE TROUBLESHOOTING WAS PERFORMED. THE LEFT HIGH/LOW PRESSURE VALVE WAS REPLACED (P/N 9914536-5), THE RIGHT HIGH/LOW PRESSURE VALVE WAS REPLACED (P/N 9914536-5), THE TT011 CABIN PAC DUCT TEMP SENSOR (ENVIRONMENTAL CONTROL SENSOR) WAS REPLACED AND THE LEFT AND RIGHT INTERGRADED AVIONICS COMPUTERS WERE SWAPPED FOR TROUBLESHOOTING. THE PASSENGER OXYGEN MASKS WERE RE-PACKED AND THE AIRCRAFT READIED FOR A MAINTENANCE FLIGHT TO TAKE PLACE AFTER FILING OF THIS REPORT. A SUPPLEMENTAL SDR TO BE FILED IF ADDITIONAL MAINTENANCE ACTION IS REQUIRED.
